# SDR IPXA09155623

- Difficulty date: April 13, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 10,275 hours, 6,399 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C SURVEY SEQ NR 122-W4-02 R/W INBD FLAP UPPER SKIN BETWEEN RIBS 11-12 AND STR 2.1-2.4 DOUBLER GOUGED.  REMOVED, FABBED AND INSTALLED REPAIR DOUBLER IAW A300 SRM 57-50-00 PG 218, 57-50-00 FIG 205.
